gynecologist-icon
Monthly cycle issue
Hi Doc, my age is 22 yrs and my weight is 55 kgs. I had missed my monthly cycle for over 20 days and visited a gynecologist and she advised me to take SYSRON-N tab thrice a day for 3 days after taking the dosage I had very light periods of which the first day was just spotting and was brown in colour which lasted for 5 days. Is there any issue with that or that is normal? As I had periods after 2 months and that too very light. Please suggest something?
118 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Disha Sridhar
Obstetrician 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹800 for 24 hrs

If you really want to know the root cause of your problem and heal, please read my blogs on www.truhealing.com or practo health feeds. Hope that helps...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician Bangalore
Hi there...I can understand your concern. Irregular menstrual cycles can be due to many reasons like anaemia, thyroid disorders, pcod, fibromas, stress, drug intake. If you again miss you cycles next month, then you will need detailed clinical examination and further investigations including ultrasound abdomen and pelvis, hormonal profile. So kindly consult a gynaecologist for further evaluation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.